Another antibody infusion complete

Gavin arrived home a little while ago from his antibody infusion. Lizze said he did very well and was polite to everyone. 

Awesome job Gavin.

However,  Gavin is experiencing some side effects today.  He’s really tired,  which isn’t surprising but he also has a headache as well. Gavin procedure was changed a little today by means of increasing the infusion rate. 

Hopefully these symptoms will not last and he’ll be back on his feet ASAP.

At least he’s not puking all over the place. Knock on wood… 🙂


**Thanks for reading**

       -Lost and Tired

Please join our Autism Help Forum

Look for “Autism Help” app at the Google Play Store

MyFreeCopyright.com Registered & Protected

Posted from WordPress for Android so please forgive the auto-correct induced typos

0 0 votes
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

3 Comments
most voted
newest oldest
Inline Feedbacks
View all comments
RM

My friend is a nurse and her son had high dose IVIG, headache and vomiting followed. She gave him a steroid and he was fine.

theblondeview

Make sure to report the headache to the Immunologist. Its called Aseptic Meningitis….irritation of the lining of the brain- not from virus or bacteria, but from IVIG. The new increased rate can do this to him when he never had problems at the slower rate. Gavin's Doctor needs to know.

Hope he feels better soon! Ollie had a horrible, horrible time with this! Like I posted before, for Aseptic Meningitis, other GI symptoms, and other Neurological symptoms we changed Ollie to weekly Subcutaneous IG. So far, so good

Lynn

Aww hope he's ok soon x

3
0
Would love your thoughts, please comment.x
()
x
%d bloggers like this: